MathSciNet Relay Station
MathSciNet bibliographic data
MR1188295 04A72 (90A05)
Liou, Tian-Shy; Wang, Mao Jiun J. Ranking fuzzy numbers with integral value. Fuzzy Sets and Systems 50 (1992), no. 3, 247–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement